Authors

Department of Mathematics, Islamic Azad University, Central Tehran Branch, PO. Code 13185-768, Tehran, Iran

Abstract

In this paper we investigate some hereditary properties of amenability modulo an ideal of Banach algebras. We show that if $(e_\alpha)_\alpha$ is a bounded approximate identity modulo I of a Banach algebra A and X is a neo-unital modulo I, then $(e_\alpha)_\alpha$ is a bounded approximate identity for X. Moreover we show that amenability modulo an ideal of a Banach algebra A can be only considered by the neo-unital modulo I Banach algebra over A.

Keywords

Main Subjects

[1] M. Amini and H. Rahimi, Amenability of semigroups and their algebras modulo a group congruence, Acta Mathematica Hungarica, Vol 144, Issue 2 , (2014), pp 407-415.
 
[2] G. K. Dales, A.T.M. Lau and D. Strauss, Banach Algebras on Semigroups and their Compacti cations, Memoirs American Mathematical Society, American Mathematical Society, Providence, (2010), Vol. 205, No. 9-66.
 
[3] M. Day, Amenable groups, Bull. Amer. Math, Soc, (1950), 56: 46-57.
 
[4] M. Day, Amenable semigroups, Illinois J. Math, (1957), 1: 509-544.
 
[5] J. Duncan and A. L. T Paterson, Amenability for discrete convolution semigroup algebras, Math. Scandinavica, (1990), 66: 141-146.
 
[6] J. Duncan and I. Namioka, Amenability of inverse semigroups and their semigroup algebras, Proc. Royal Soc. Edinburgh Sect, (1978), A 80: 309321.
 
[7] G. H. Eslamzadeh, Ideals and representations of certain semigroup algebras, Semigroup Forum 69 (2004), 51-62.
 
[8] N. Groenbaek, Amenability of discrete convolution algebras, the commutative case, Pacic J. Math, (1990), 143: 243-249.
 
[9] J. M. Howie, Fundamentals of Semigroup Theory, Clarendon Press, Oxford (1995).
 
[10] B. E. Johnson, Cohomology in Banach Algebras, American Mathematical Society, Providence, RI, 1972.
 
[11] H. Rahimi and E. Tahmasebi, Amenability and Contractibility modulo an ideal of Banach algebras, Abstract and Applied Analysis, (2014), 514761.
 
[12] H. Rahimi and E. Tahmasebi, A note on amenability modulo an ideal of unitial Banach algebras, J. Mathematical Extension, In press.
 
[13] Yu. V. Selivanov, Banach algebras of small global dimension zero, Uspekhi Mat. Nauk, (1976), 31: 2 (188), 227228.
 
[14] J. Von Neumann, Zur allgemeinem Theorie des Mabes, J. Funct. Anal, (1929), 13: 73-116.